MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE BALANCE BLOCK KNOB; ALIGNMENT DEVICES

DEPUY IRELAND 9616671 ATTUNE BALANCE BLOCK KNOB; ALIGNMENT DEVICES
Catalog Number 254505516
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
It was reported that the balancing bolt is stripped threads and pindriver does not seat in power chuck.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary : examination of the returned device confirmed reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE BALANCE BLOCK KNOB
Common Device Name
ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI 
MDR Report Key8371359
Report Number1818910-2019-85823
Device Sequence Number1332984
Product Code LXH
UDI-Device Identifier10603295491453
UDI-Public10603295491453
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254505516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/04/2019
04/05/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date03/28/2019
04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1